# SDR AALA20050436

- Difficulty date: July 10, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Press Regulating
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND INITIAL CLIMB WITH TAKEOFF POWER,  HOT AIR CONDITIONING PACK ODOR WITH HAZE FILLED CABIN AND COCKPIT.  HAZE AND ODOR DISSIPATED A FEW MINUTES AFTER CLIMB POWER SELECTED AND REST OF FLIGHT NORMAL. APU WAS OFF.  ACCOMPLISHED REPLACEMENT OF LT AND RT AIR CONDITIONING PRESSURE REGULATING SHUT OFF VALVE.  PERFORMED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
